Vol 5, No 1 (2013)

Journal of Mathematics Research, Vol. 5, No. 1, March 2013

Table of Contents


The Generalized Horizontal Linear Complementarity Problem PDF
Aniekan A. Ebiefung, Bidushi J. Chakraborty p1
Simulation Approach to State Estimation of Complex Systems PDF
Mark Pinsky p7
The Aitchison and Aitken Kernel Function Revisited PDF
Hamse Y. Mussa p22
Direct Block Predictor-Corrector Method for the Solution of General Fourth Order Odes PDF
Bola Titilayo Olabode, Alabi T. J. p26
Hyers-Ulam Stability for Mackey-Glass and Lasota Differential Equations PDF
Maher Nazmi Qarawani p34
Sobolev-Trenogin Principle in Construction of the Boundary Value Problem Adjoint to the Linear Multipoint Problem PDF
Kazbek A. Khasseinov p41
Sampling a Survival and Conditional Class of Archimedean Processes PDF
Barro Diakarya p53
On $FGS$-Modules PDF
Alhousseynou BA, Oumar Diankha p61
A Method for Restoring the Uniqueness of Temperature and Its Application to the Malthus-Verhulst Equation with a Stochastic Term PDF
Yu. V. Bibik p65
Adjoint n-point Boundary Value Problem for the Linear Differential Equation and Green's Function PDF
Kazbek A. Khasseinov p83
On the Determination of Cycles and Randomness of Sunspot Series Using the Periodogram PDF
Iberedem Aniefiok Iwok p102
Representation of Functions by Walsh's Series with Monotone Coefficients PDF
Razmik Melikbekyan p107
Note on the Rademacher-Walsh Polynomial Basis Functions PDF
Hamse Y. Mussa, Jonathan D. Tyzack, Robert C. Glen p114
A Complete Geometric Representation of Four-Player Weighted Voting Systems PDF
Zhengjia Jiang p122

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.